MathSciNet Relay Station
MathSciNet bibliographic data
MR1849425 (2002j:91068) 91B28 (60F17 60G15)
Sottinen, Tommi Fractional Brownian motion, random walks and binary market models. Finance Stoch. 5 (2001), no. 3, 343–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement